# SDR SWAA2018071223461

- Difficulty date: June 29, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER DOOR CUTOUT DOUBLER CRACKED AT AFT EDGE WHERE CENTER LATCH CONTACTS DOUBLER.  REPAIRED DOUBLER PER SRM.
